Quantum analogues of Schubert varieties in the Grassmannian

T. H. Lenagan, L. Rigal

Research output: Contribution to journalArticlepeer-review

Abstract

We study quantum Schubert varieties from the point of view of regularity conditions. More precisely, we show that these rings are domains that are maximal orders and are AS-Cohen-Macaulay and we determine which of them are AS-Gorenstein. One key fact that enables us to prove these results is that quantum Schubert varieties are quantum graded algebras with a straightening law that have a unique minimal element in the defining poset. We prove a general result showing when such quantum graded algebras are maximal orders. Finally, we exploit these results to show that quantum determinantal rings are maximal orders.

Original languageEnglish
Pages (from-to)55-70
Number of pages16
JournalGlasgow Mathematical Journal
Volume50
DOIs
Publication statusPublished - Jan 2008

Keywords

  • DETERMINANTAL RINGS
  • PROPERTY

Cite this